# SDR DALA2015071904470

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 1 BEAM ON  FWD EDGE OF FWD SERVICE DOOR.  THE BEAM WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3, 51-10-4 AND 52-41-0.
